# SDR SWAA2014063029496

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 38,896 hours, 26,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7971637
- Condition: Not Seated
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT AFT HANDRAIL EMER LIGHT INOPERATIVE.  RESEATED LIGHT ASSEMBLY IAW MM.
